# SDR UPS98225496

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 651757011
- Condition: Cracked
- Location: Bs 294-304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, MOPSILL CRACKED LBL 54 STA 294 TO 304 WL 208.  REPLACED MOPSILL AT LBL 54 STA 294 TO 304 WL 208 IAW SRM 51-30-2.
